Marco Squassina
Marco Squassina
Full Professor, Catholic University of Sacred Hearth
Verified email at - Homepage
Cited by
Cited by
Global solutions and finite time blow up for damped semilinear wave equations
F Gazzola, M Squassina
Annales de l'Institut Henri Poincare (C) Non Linear Analysis 23 (2), 185-207, 2006
On the strongly damped wave equation
V Pata, M Squassina
Communications in mathematical physics 253 (3), 511-533, 2005
Existence results for fractional p-Laplacian problems via Morse theory
A Iannizzotto, S Liu, K Perera, M Squassina
Advances in Calculus of Variations 9 (2), 101-125, 2016
Existence and nonexistence results for critical growth biharmonic elliptic equations
F Gazzola, HC Grunau, M Squassina
Calculus of Variations and Partial Differential Equations 18 (2), 117-143, 2003
Global H\" older regularity for the fractional -Laplacian
A Iannizzotto, S Mosconi, M Squassina
arXiv preprint arXiv:1411.2956, 2014
Semi-classical limit for Schr÷dinger equations with magnetic field and Hartree-type nonlinearities
S Cingolani, S Secchi, M Squassina
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 140 (5á…, 2010
On fractional Choquard equations
P d'Avenia, G Siciliano, M Squassina
Mathematical Models and Methods in Applied Sciences 25 (08), 1447-1476, 2015
Weyl-type laws for fractional p-eigenvalue problems
A Iannizzotto, M Squassina
arXiv preprint arXiv:1312.2441, 2013
Stability and instability results for standing waves of quasi-linear Schr÷dinger equations
M Colin, L Jeanjean, M Squassina
Nonlinearity 23 (6), 1353, 2010
Semiclassical states for weakly coupled nonlinear Schr\" odinger systems
E Montefusco, B Pellacci, M Squassina
arXiv preprint arXiv:0809.4211, 2008
Singular limit of differential systems with memory
M Conti, V Pata, M Squassina
Indiana University mathematics journal, 169-215, 2006
Fractional Schr÷dinger–Poisson systems with a general subcritical or critical nonlinearity
J Zhang, M Squassina
Advanced Nonlinear Studies 16 (1), 15-30, 2016
Stability of variational eigenvalues for the fractional p-Laplacian
L Brasco, E Parini, M Squassina
arXiv preprint arXiv:1503.04182, 2015
Singularly perturbed critical Choquard equations
CO Alves, F Gao, M Squassina, M Yang
Journal of Differential Equations 263 (7), 3943-3988, 2017
12-Laplacian problems with exponential nonlinearity
A Iannizzotto, M Squassina
Journal of Mathematical Analysis and Applications 414 (1), 372-385, 2014
The Brezis–Nirenberg problem for the fractional p-Laplacian
S Mosconi, K Perera, M Squassina, Y Yang
Calculus of Variations and Partial Differential Equations 55 (4), 105, 2016
Hs versus C0-weighted minimizers
A Iannizzotto, S Mosconi, M Squassina
Nonlinear Differential Equations and Applications NoDEA 22 (3), 477-497, 2015
Bifurcation and multiplicity results for critical fractional p‐Laplacian problems
K Perera, M Squassina, Y Yang
Mathematische Nachrichten 289 (2-3), 332-342, 2016
On the regularity of solutions in the Pucci-Serrin identity
M Degiovanni, A Musesti, M Squassina
Calculus of Variations and Partial Differential Equations 18 (3), 317-334, 2003
Ground states for fractional magnetic operators
P d’Avenia, M Squassina
ESAIM: Control, Optimisation and Calculus of Variations 24 (1), 1-24, 2018
The system can't perform the operation now. Try again later.
Articles 1–20